A bubble in an axially symmetric shear flow

Michael J. Miksis*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

17 Scopus citations


The shape of a three-dimensional bubble in an axially symmetric shear flow of an inviscid incompressible fluid is calculated numerically. The shape depends upon a single dimensionless constant related to the Weber number. It is found that there is a maximum Weber number above which there is no steady solution.

Original languageEnglish (US)
Pages (from-to)1229-1231
Number of pages3
JournalPhysics of Fluids
Issue number7
StatePublished - 1981

ASJC Scopus subject areas

  • Computational Mechanics
  • Condensed Matter Physics
  • Mechanics of Materials
  • Mechanical Engineering
  • Fluid Flow and Transfer Processes


Dive into the research topics of 'A bubble in an axially symmetric shear flow'. Together they form a unique fingerprint.

Cite this